Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does hemachromatosis cause thinning of hair

Premium Questions

doctor1 MD

I am having a problem with my hair thinning and breaking off on the top of my head. I have spent this morning going thru the drugs I take to find out why. I have found that metaprolol has that affect. I am 62 ...

doctor1 MD

i am 39 years old female. Abt 25 days back i got my hair coloured for first time to cover grey hair and the beautician applied schwarzkopf essentia hair color on my full hair ,which she informed me is organic and has ...

doctor1 MD

I have been using folica hair solution and have noticed thinning of hairs is it normal . And does heavy weight lifting leads to hair fall .. And i have been using 2.5 mg finasteride now i have using 1 ...

doctor1 MD

I am 62 year old female. Have tarry stools and thinning hair. Take Align and iron supplement daily. Had blood test yesterday. Everything came back normal. Is Align causing these problems? Am alergic ...

doctor1 MD

HI I am a male,26 years of age.i have hair thinning on the front and my hair line is also receeding. Is PRP effective? Is the use of finax for the course of 3 months sufficient??does it has any side effects ...

Public Forum Discussions

doctor1 MD

Hello, I am 23 years old male. I am facing diffuse hair thinning of my scalp. I had no bald patch , just saw some thinning of hair on top of the scalp. I also had little pain on scalp. My hair looks full ...

doctor1 MD

hi doctor.i have been using mintop forte for last three months.i have noticed improvement in hair at topical region but i see my hair thining at the frontal hair line.For your information i used mintop ...

doctor1 MD

to be beneficial. My question is does strontium cause hair loss or thinning hair? My email is as follows: YYYY@YYYY ...

doctor1 MD

daily. Now I have been experiencing my hair thinning on the top of my head. Could be this something related to my meds as I did read that a rare side effect of Lopressor is thinning hair? I have been taking ...

doctor1 MD

noticed that my hair has thinned dramatically over the course of two years and it seemed that when I ... caused my hair to fall out? ...

doctor1 MD

hi i had an abortion last yr ... does that cause hair loss i, took pills for the abortion , i had beautiful thick hair and now they r thinning and falling out i guess i have no hair left what could be te ...

doctor1 MD

an accident 2 years alo which has cause pain in my leg. I take anti -depressant and anti-anxiety pill. I have utrticaria which is not under control. I noticed my hair is thinning badly. My insurance does not cover blood ...

doctor1 MD

I have a group of seemingly unrelated symptoms and I have been wondering if they could actually be related. I am a 67 year old woman. Low thyroid since 18 years old, thinning hair, asthma, moderate ...

doctor1 MD

Hi, I am 29 years old female. I am suffering from hair thinning on top of my head. All the hormone ... experiencing Female Pattern Hair loss and has prescribed the medications as below. Along with this, she ...

doctor1 MD

I think my hair has been breaking for a long time now. It is much much thinner than it used to be and I just thought it wasn t growinglike it used to but I see new grow - quite a bit, but it must ...

Mobile Questions and Answers

doctor1 MD

No it does not cause thinning of hair or hair fall.take protein rich balanced diet with vitamin and calcium supplements.

doctor1 MD

Monistat is an anti-fungal medication and does not help thinning hair.

doctor1 MD

Hello and welcome to HCM, Hair gets its nourishment from its roots. Any cause decreasing the nutrition to the hair roots can cause thinning and weakening of the hair. Proteins are main building blocks of hair roots and other tissues of the body. Increase your protein intake especially essential amino acid intake and this will strengthen the hair from roots. Excssive cosmetics can also harm hair.